# SDR GRAA9532

- Difficulty date: April 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1075T
- Make and model: Doug DC-9-87
- Aircraft serial: 49724
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Pwr Supply
- Part number: 110049
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, MAINTNENANCE FOUND THE AFT FLOOR TRACK LIGHT INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE AFT BATTERY POWER SUPPLY, OPERATIONAL CHECKED NORMAL, NO DEFECTS NOTED.  AIRCRAFT WAS RETURNED TO SERVICE.  (W)
